# SDR UIEA2024080800793

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,961 hours, 20,742 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Conduit
- Part number: 287T414216
- Part serial: NSN
- Condition: Broken
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DOOR UPLOCK, BROKEN CONDUIT PROTECTION OF WIRE BUNDLES OF SENSORS S260 AND S238.( CONDUIT OF SENSOR S260 AND S238 IN MLG LH WERE REPLACED I A W SWPM 20-10-91 REV 86 DATE15-JUN-24 WITH OPERATIONAL TEST SATISFACTORY I A W AMM 32-61-02-702-018 REV 142 DATE 22-APR-24 )
